# SDR AWXA0000618

- Difficulty date: September 6, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, 178 BULKHEAD, VERTICAL CHORD WEB CRACKED AT LBL 17, WL 185.  REMOVED AND REPLACED DAMAGED WEB IAW 737 SRM 51-30-2 AND SRM 51-30-2.
